# SDR SWIA2024062600604

- Difficulty date: June 4, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 41,380 hours, 40,672 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Failed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FUEL TANK ACCESS HOLE #7 (WS116.366) HAS 5 AREAS (MARKED) THAT HAVE EDDY CURRENT INDICATION GREATER THAN 50%.   (FILED CLOSED)   BLENDED 5 AREAS ON RH WING FUEL TANK ACCESS HOLE #7 (WS116.366) PANEL LANDING, IN REF. TO REO 601R-57-21-030, REV. L, DATED 2014-02-05. NO FURTHER EDDY CURRENT INDICATION NOTED.COMPLETED 51-900-1003-SKY AND M-337.
